American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Yukio Matsumoto and José María Montesinos-Amilibia. Pseudo-periodic homeomorphisms and degeneration of Riemann surfaces . Bull. Amer. Math. Soc. 30 (1994) 70-75. MR 1217354.
Abstract, references, and article information
View Article: PDF

[2] Charles Frohman and William H. Meeks III. The topology of complete one-ended minimal surfaces and Heegaard surfaces in ${\text{R}}^3$. Bull. Amer. Math. Soc. 23 (1990) 417-421. MR 1033085.
Abstract, references, and article information
View Article: PDF

[3] Klaus Johannson. Heegaard surfaces in Haken 3-manifolds. Bull. Amer. Math. Soc. 23 (1990) 91-98. MR 1027902.
Abstract, references, and article information
View Article: PDF

[4] Sylvain E. Cappell, Ronnie Lee and Edward Y. Miller. A symplectic geometry approach to generalized Casson's invariants of 3-manifolds. Bull. Amer. Math. Soc. 22 (1990) 269-275. MR 1016041.
Abstract, references, and article information
View Article: PDF

[5] Daniel M. Gallo. Prescribed holonomy for projective structures on compact surfaces. Bull. Amer. Math. Soc. 20 (1989) 31-34. MR 948763.
Abstract, references, and article information
View Article: PDF

[6] Darryl McCullough. Virtual cohomological dimension of mapping class groups of 3-manifolds. Bull. Amer. Math. Soc. 18 (1988) 27-30. MR 919653.
Abstract, references, and article information
View Article: PDF

[7] Ronnie Lee, Edward Y. Miller and Steven H. Weintraub. Rochlin invariants, theta multipliers and holonomy. Bull. Amer. Math. Soc. 17 (1987) 275-278. MR 903731.
Abstract, references, and article information
View Article: PDF

[8] Andreas Floer. Monopoles on asymptotically Euclidean 3-manifolds. Bull. Amer. Math. Soc. 16 (1987) 125-127. MR 866030.
Abstract, references, and article information
View Article: PDF

[9] William P. Thurston. Three dimensional manifolds, Kleinian groups and hyperbolic geometry. Bull. Amer. Math. Soc. 6 (1982) 357-381. MR 648524.
Abstract, references, and article information
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1